# SDR CALA2017121204404

- Difficulty date: December 12, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 68,175 hours, 16,715 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: LK352
- Part serial: 2012
- Condition: Sticks
- Location: Standby
- Part time: 67,676 hours, 17,947 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY ALTIMETER  FREQUENTLY JAMS FOR SEVERAL HUNDRED FEET IN CLIMB AND DESCENT. R&R STANDBY ALTIMETER IAW AMM 34-13-06.
